MAUDE Adverse Event Report: ETHICON INC. PDSII VIO 60IN 0 S/A CTXB LP; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDSII VIO 60IN 0 S/A CTXB LP; SUTURE, SURGICAL, ABSORBABLE
Model Number D8832
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the patient underwent an unknown surgery on an unknown date and suture was used.During the procedure, the needle was broken at the swage part around the 3rd stitch during continuous suturing on the fascia.No pieces fell into the surgical field, and it was retrieved.Further details were not provided.There were no adverse consequences to the patient.

Brand Name
PDSII VIO 60IN 0 S/A CTXB LP
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9861351
Report Number2210968-2020-02264
Device Sequence Number11415854
Product Code NEW
UDI-Device Identifier10705031031319
UDI-Public10705031031319
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
N18331
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD8832
Device Catalogue NumberD8832
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/25/2020
Initial Report FDA Received Date03/20/2020
Patient Sequence Number1